Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can subtex be taken after lortab 5mg/500?

i tore my lateral lligament and mcl 5 days ago, i went to the er earlier and im in severe pain. This was my first doctor appointment. he gave me lortab 5mg\500. I took ten of the lortab over the course of the day. i also have a 4mg subutex. WOuld it be okay if i took the subutex.
Wed, 19 May 2021
Report Abuse
General & Family Physician 's  Response
Hello,

Your doctor has prescribed you a right drug for your severe pain. In a day you can take up to 6 to 8 tablets. Since the prescribed drug is a opioid, you might get into a trouble called opioid dependence when you either take a higher dose In a day or taken for longer duration. Since you have taken more than prescribed times, you can take Subutex to avoid opioid dependence.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Shilpa M.D, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Morphinans


Can subtex be taken after lortab 5mg/500?

Hello, Your doctor has prescribed you a right drug for your severe pain. In a day you can take up to 6 to 8 tablets. Since the prescribed drug is a opioid, you might get into a trouble called opioid dependence when you either take a higher dose In a day or taken for longer duration. Since you have taken more than prescribed times, you can take Subutex to avoid opioid dependence. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Shilpa M.D, General & Family Physician